The Mathematical Institute, University of Oxford, Eprints Archive

On the Representation of Almost Primes by Sets of Quadratic Forms

Marasingha, Gihan (2006) On the Representation of Almost Primes by Sets of Quadratic Forms. Acta Arithmetica, 124 (4). pp. 327-355. ISSN 1730-6264

[img]
Preview
PDF
272Kb

Official URL: http://journals.impan.gov.pl/cgi-bin/aa/pdf?aa124-...


Item Type:Article
Subjects:H - N > Number theory
Research Groups:Number Theory Group
ID Code:245
Deposited By:Gihan Marasingha
Deposited On:29 May 2008
Last Modified:20 Jul 2009 14:19

Repository Staff Only: item control page